# SDR I5EA2023081400024

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 70,347 hours, 45,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 59525
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, H
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT IDENTIFIER LIGHT INOP.  REMOVED AND REPLACED EMERGENCY  LIGHT BATTERY PACK M1134, STA. 629L WITH SERVICEABLE UNIT AND TEST IAW B737-400 AMM 33-51-51.  TEST OK
